# SDR VNAA2023120320004

- Difficulty date: December 1, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 20,108 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R3180111
- Condition: Cracked
- Location: Unknown
- Part time: 18,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 122568 DISCREPANCY: PAX DOOR AFT WEB GAS SPRING BEAM FOUND TO BE CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR AFT WEB GAS SPRING BEAM IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
